# SDR CALA0400623

- Difficulty date: August 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- Aircraft time: 24,191 hours, 12,625 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING NR 6 SPOILER DENTED ABOVE ACTUATOR.  THE SPOILER WAS REPAIRED IAW SRM 57-70-01.
